# SDR SWAA2020050432867

- Difficulty date: March 18, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAMETER OF HOLE FRAME ON BS 1016 DIAMETER OF HOLE 8L AT STR 3L IS OUT OF TOLERAN CES REQUIRED IN SI CARD #12107-53 STEP 19.F AT BS 1016 PRESSURE BULKHE AD. / PERFORMED REPAIR ON HOLE 8L AT STR 3L IAW SI 12107-53 STEP 20 ITEM C TO ITEM D PAGE 39 AND PAG 40
